Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Wavelets in wandering subspaces

Authors: T. N. T. Goodman, S. L. Lee and W. S. Tang
Journal: Trans. Amer. Math. Soc. 338 (1993), 639-654
MSC: Primary 42C15; Secondary 41A15, 47B38
MathSciNet review: 1117215
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Mallat's construction, via a multiresolution approximation, of orthonormal wavelets generated by a single function is extended to wavelets generated by a finite set of functions. The connection between multiresolution approximation and the concept of wandering subspaces of unitary operators in Hilbert space is exploited in the general setting. An example of multiresolution approximation generated by cardinal Hermite $ B$-splines is constructed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C15, 41A15, 47B38

Retrieve articles in all journals with MSC: 42C15, 41A15, 47B38

Additional Information

PII: S 0002-9947(1993)1117215-0
Keywords: Wavelets, Hilbert space, wandering subspaces, unitary operators, Hermite $ B$-splines
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia